# SDR RAIA990715

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7086 - RIGHT ENGINE FIRE DETECT LIGHT ILLUMINATED WHEN POWER LEVERS ARE ADVANCED.  (X)
